# SDR SWI2025F01253

- Difficulty date: April 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER SIDE FRAME SECTOR AT FS235 BELOW SIDE WINDOW SILL IS CRACKED  (C-CHECK RO 09/07/2025)INSTALLED NEW RH UPPER FRAME SECTOR FS235.00 (PN CC670-34133-6) REF CRJ900 SRM 51-42-06-001-001-A01 , CRJ900 SRM 51-42-21-001-001-A01 AND DWG#CC670-34040 REV-C. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
